Publications

Below you find an interactive list of all my publications, which can be filtered by keywords, year, publication type and coauthors. There are also static lists of my books/book-chapters as well as  journal-, conference-, and submitted publications.

Show all

2022

Mostacciuolo, Elisa; Trenn, Stephan; Vasca, Francesco

A smooth model for periodically switched descriptor systems Journal Article

In: Automatica, vol. 136, no. 110082, pp. 1-8, 2022, (open access).

Abstract | Links | BibTeX | Tags: averaging, DAEs, open-access, switched-DAEs, switched-systems

2021

Hossain, Sumon; Trenn, Stephan

Minimality of Linear Switched Systems with known switching signal Inproceedings

In: Proceedings in Applied Mathematics and Mechanics, pp. 1-3, 2021, (open access).

Abstract | Links | BibTeX | Tags: controllability, model-reduction, observability, open-access, switched-systems

Trenn, Stephan

Distributional restriction impossible to define Journal Article

In: Examples and Counterexamples, vol. 1, no. 100023, pp. 1-4, 2021, (open access).

Abstract | Links | BibTeX | Tags: open-access, piecewise-smooth-distributions, solution-theory

Berger, Thomas; Ilchmann, Achim; Trenn, Stephan

Quasi feedback forms for differential-algebraic systems Journal Article

In: IMA Journal of Mathematical Control and Information, no. dnab030, pp. 1-31, 2021, (open access).

Abstract | Links | BibTeX | Tags: controllability, DAEs, normal-forms, open-access

Chen, Yahao; Trenn, Stephan; Respondek, Witold

Normal forms and internal regularization of nonlinear differential-algebraic control systems Journal Article

In: International Journal of Robust and Nonlinear Control, vol. 2021, no. 31, pp. 6562-6584, 2021, (open access).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, normal-forms, open-access, solution-theory

Iervolino, Raffaele; Trenn, Stephan; Vasca, Francesco

Asymptotic stability of piecewise affine systems with Filippov solutions via discontinuous piecewise Lyapunov functions Journal Article

In: IEEE Transactions on Automatic Control, vol. 66, no. 4, pp. 1513-1528, 2021.

Abstract | Links | BibTeX | Tags: nonlinear, open-access, solution-theory, stability, switched-systems

Chen, Yahao; Trenn, Stephan

An approximation for nonlinear differential-algebraic equations via singular perturbation theory Inproceedings

In: Proceedings of 7th IFAC Conference on Analysis and Design of Hybrid Systems (ADHS21), IFAC Brussels, Belgium, 2021, (open access).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, normal-forms, open-access, solution-theory

2020

Borsche, Raul; Kocoglu, Damla; Trenn, Stephan

A distributional solution framework for linear hyperbolic PDEs coupled to switched DAEs Journal Article

In: Mathematics of Control, Signals, and Systems (MCSS), vol. 32, pp. 455-487, 2020, (Open Access).

Abstract | Links | BibTeX | Tags: DAEs, delay, networks, open-access, PDEs, piecewise-smooth-distributions, solution-theory, switched-DAEs

Wijnbergen, Paul; Jeeninga, Mark; Trenn, Stephan

On stabilizability of switched differential algebraic equations Inproceedings

In: IFAC-PapersOnLine 53-2, pp. 4304-4309, 2020, (Proc. IFAC World Congress 2020, Berlin, Germany. Open access.).

Abstract | Links | BibTeX | Tags: DAEs, open-access, stability, switched-DAEs, switched-systems

Hossain, Sumon; Trenn, Stephan

A time-varying Gramian based model reduction approach for Linear Switched Systems Inproceedings

In: IFAC PapersOnline 53-2, pp. 5629-5634, 2020, (Proc. IFAC World Congress 2020, Berlin, Germany. Open access.).

Abstract | Links | BibTeX | Tags: model reduction, open-access, switched-systems